Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
somehopeleft

Sorry to be redundant but... Accutane + Redess?

I've heard someone say Vitamin E is good for reducing the redness while on Accutane... has anyone tried anything else with much success? Any response would be greatly appreciated. Thank you!

Share this post


Link to post
Share on other sites

Ive been on Accutane for 1 month and Ive been taking 800 IU of Vitamin E. I dont know if there is any correlation but I have not experienced many side effects.... My lips are not that chapped/dry.... just mildly peeling/dry, my skin is not oily at all anymore but not dry either.... and my hair has mildly thinned and the redness seems to have died down a bit. So it might be vitamin E... I dont know. The only real accutane side effect that Ive noticed is a bit of back pain.

Share this post


Link to post
Share on other sites

40 mg a day, and I weigh around 125.

But I dont htink it would hurt to take Vitamin E... just give it a try. But the redness/pinkish complexion is there for me, but I look better than before.....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×